Announcement

Collapse
No announcement yet.

ANOTHER yeast infection!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ginaaa22
    replied
    I take diflucan every week just to prevent yeast. You can't take this and also take elavil. I am sensitive to creams and they don't help. Whenever I am given antibiotics I ask for diflucan because I always get a yeast infection.

    Leave a comment:


  • dyno
    replied
    Yes, call your Dr. like Donna said. I was going to say the same thing.

    Leave a comment:


  • ICNDonna
    replied
    Please get in touch with your doctor. There are prescription medications that are very effective in killing off yeast.

    Donna

    Leave a comment:


  • floridamom
    started a topic ANOTHER yeast infection!!!

    ANOTHER yeast infection!!!

    I just got over 1 yeast infection which I believe I got thanks to some antibiotics I was on.
    I got another one a few days ago perhaps from a cycle of steroids I was on?? but either way this one is horrid. I am having lots of itching & swollen, swollen vaginal area plus the burning. Is there ANYTHING besides the OTC creams that I can use to help ease this??? I already treated myself with a 1 day cream last nite, but its driving me NUTS!
Working...
X